About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 216867, 10 pages
http://dx.doi.org/10.1155/2014/216867
Research Article

Second-Order Regularity Estimates for Singular Schrödinger Equations on Convex Domains

Department of Mathematics, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 21 November 2013; Accepted 17 January 2014; Published 3 March 2014

Academic Editor: Chong Li

Copyright © 2014 Xiangxing Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangxing Tao, “Second-Order Regularity Estimates for Singular Schrödinger Equations on Convex Domains,” Abstract and Applied Analysis, vol. 2014, Article ID 216867, 10 pages, 2014. doi:10.1155/2014/216867